# SDR SWAA2014110433679

- Difficulty date: September 24, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 87,787 hours, 69,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED BETWEEN BS 727B + 12 INCHES TO BS 727D + 8 INCHES BETWEEN STRINGER 1 TO 3R.  REPAIRED SKIN IAW EA.
